# SDR SWIA201333481

- Difficulty date: May 5, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 12,848 hours, 9,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE AFT SIDE OF PAX DOOR WHERE THE DOOR CABLE GOES INTO THE DOOR, THE DOUBLER HAS A CRACK. (C-CHECK)  REPAIRED PASSENGER DOOR AFT SIDE IAW REO.
